RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Nikitin A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:88
Full texts:9
References:20

http://www.mathnet.ru/eng/person111734
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. A. B. Ustinov, A. V. Kondrashov, A. A. Nikitin, M. A. Cherkasskii, B. A. Kalinikos, “Observation of envelope solitons of spin electromagnetic waves in a layered multiferroic structure”, Pis'ma v Zh. Èksper. Teoret. Fiz., 100:12 (2014),  941–945  mathnet  elib; JETP Letters, 100:12 (2014), 835–838  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019